# SDR SIMA20141011009

- Difficulty date: October 11, 2014
- Submitted: October 15, 2014
- Operation: Air carrier
- Aircraft: N532EA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10310
- Aircraft time: 11,179 hours, 7,217 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Part serial: 81269
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PS2 INSPECTION FOUND EMER EXIT SIGN NEAR THE FLOOR FOR THE LT OVERWING DS177 INOPERATIVE.  R & R NR 3 EMER EPSU BATTERY PACK IAW WC 33-002.  OPERATIONS CHECKED GOOD.
